A characterization of symmetric Siegel domains through a Cayley transform

Takaaki Nomura

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper we give a characterization cf symmetric Siegel domains in terms of a certain norm equality which involves a Cayley transform.

Original languageEnglish
Pages (from-to)227-260
Number of pages34
JournalTransformation Groups
Volume6
Issue number3
DOIs
Publication statusPublished - Dec 1 2001
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology

Cite this